# SDR UALA2013022001038

- Difficulty date: February 19, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 66,495 hours, 24,616 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6457053
- Part serial: 22
- Condition: Noisy
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD NOISE FROM FRONT OF COCKPIT.  INSTALLED RECIRC FAN PER MM.  LEFT RECIRC, SOUNDS AND OPS CHECKED NORMAL
